buy viagra online

posted in <<Managing MCS > THRIVE! EXPERTS

Managing MCS
Toxic brain injury following use of nitric oxide supplement
with William J. Rea, M.D., F.A.C.S., F.A.A.E.M.


environmental health

Dear Dr. Rea,
I have been living with a horrible brain condition following a reaction to a nitric oxide boosting supplement. I took it for 3 days had ringing in my ears blurry vision and then woke up feeling like I had a stroke or lobotomy in April of 2010. The whole left side of my head and brain were numb. I could not taste food, feel pain or any sensation or emotion whatsoever and I had problems with bodily functions. Sensations of taste and pain came back after a couple months but eventually certain symptoms worsened. My headaches worsened and spread and then in September of 2010 the right side of my scalp and head went numb and I developed total insomnia.


I have had 3 sleep studies since then and a brain SPECT scan showing brain damage. I cannot tolerate sleeping pills or any medication as they continue to make my condition worse. I had neuropsych testing done recently that showed I have severe cognitive problems and they are growing worse I am wondering if you had any advice in treating my condition or finding doctors who could help treat and diagnose me most doctors ignore my problems and act like the supplement I took could not cause brain damage despite the fact that I have tests showing it did and making matters worse it actually grew worse with time. I have been trying to find a lawyer to sue the company that made the product as I have found other people who have had horrible reactions to this but with most doctors ignoring my condition it has been hard to find a lawyer willing to take my case.


Dr. Rea’s response:
You can test for and do intradermal neutralization for the product you used. If you cannot find someone local, we do offer that service at the EHC-D in Dallas.
(Note from editor: Are you aware of Martin Pall, PhD’s NO/ONOO- theory? He has prescribed a supplement protocol for addressing elevated nitric acid issues in the brain. Not sure if it’s appropriate for your condition. You can find more info on Planet Thrive as well as his website: http://www.thetenthparadigm.org/. If you are concerned about ingesting any more substances, you might try homeopathy, biophoton therapy, or energy medicine as potential treatment options, which work on an energetic level.)

William J. Rea, M.D., F.A.C.S., F.A.A.E.M.
Related Posts Plugin for WordPress, Blogger...
share and enjoy:
  • Facebook
  • Twitter
  • Digg
  • del.icio.us
  • Google Bookmarks
  • Google Buzz
  • LinkedIn
  • NewsVine
  • Reddit
  • StumbleUpon
  • Tumblr
  • RSS
  • email
  • PDF
  • Print
  • Add to favorites
WILLIAM J. REA, M.D. LIBRARY

Leave a reply

* means field is required.

*

*